IEEJ Transactions on Power and Energy
Online ISSN : 1348-8147
Print ISSN : 0385-4213
ISSN-L : 0385-4213
A Stability Criterion for Nonlinear Oscillations in Power Systems by Hopf Bifurcation Theory
Hiroyuki AmanoTeruhisa KumanoToshio InoueHaruhito Taniguchi
Author information
JOURNAL FREE ACCESS

2001 Volume 121 Issue 6 Pages 708-714

Details
Abstract
A stability criterion for nonlinear oscillations in power systems is proposed. It consists of calculation of a limit cycle by application of Hopf bifurcation theory and nonlinear transformation of the coordinates using invariant manifolds. The proposed method is verified in a single-machine infinite bus system.
Content from these authors
© The Institute of Electrical Engineers of Japan
Previous article Next article
feedback
Top